alexa Skin Reactions Associated to Phenytoin Administration: Multifactorial Cause

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Skin Reactions Associated to Phenytoin Administration: Multifactorial Cause

Purpose: Cutaneous reactions can be associated with phenytoin administration. Such reactions can be explained by the formation of reactive species (arene oxide and quinones) capable of interacting covalently with cell macromolecules during phenytoin metabolism. Enzymes involved in reactive species detoxification are polimorphically expressed in humans. A genetic abnormality leading to a defective microsomal epoxidase hydrolase (main detoxification enzyme) activity could be one of the causes leading to this kind of adverse effect, but not the only one. The purpose of this study was to give a deeper insight into the main causes leading to skin reactions.

Citation: Vázquez M, Fagiolino P, Alvariza S, Ibarra M, Maldonado C, et al. (2014) Skin Reactions Associated to Phenytoin Administration: Multifactorial Cause. Clin Pharmacol Biopharm 3: 125. doi: 10.4172/2167-065X.1000125

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger